MAUDE Adverse Event Report: OVESCO ENDOCOPY AG GASTRODUODENAL FTRD SET; GASTRODUODUNAL FTRD SYSTEM SET

OVESCO ENDOCOPY AG GASTRODUODENAL FTRD SET; GASTRODUODUNAL FTRD SYSTEM SET
Model Number FTRD 13
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Achalasia (1692); Perforation of Esophagus (2399)
Date of Event 03/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient suffered a lower esophageal/ge-junction perforation.Dilatation twas necessary to reach the gastric cavity with gdftrd.Perforation is a known complication in dilatation of achalasia stenosis.The review of the lot based quality records revealed no abnormalities an production related device defect can be excluded with very high probability.In conclusion the adverse event is related to a procedural complication and is not device related.Note: this report is part of the subsequent notification, as communicated by ovesco on 24.10.2024 and refers to: follow up questions ftrd system perforation-clip detached failure_10-03-2024 annex 1.
 
Event or Problem Description
Gastroduodenal ftrd was used for a planned resection of a lesion in the duodenum.To access the duodenum a dilatation of an esophageal narrowing was required, during which an esophageal perforation occurred.The patient suffered from achalasia.The perforation was closed by surgery.

Brand Name
GASTRODUODENAL FTRD SET
Common Device Name
GASTRODUODUNAL FTRD SYSTEM SET
Manufacturer (Section D)
OVESCO ENDOCOPY AG
friedrich-miescher-strasse 9
tübingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOCOPY AG
friedrich-miescher-strasse 9
tübingen, 72076
GM   72076
MDR Report Key20693116
Report Number3006696607-2024-00020
Device Sequence Number20964641
Product Code PKL
UDI-Device Identifier04260206310655
UDI-Public04260206310655
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/17/2025
Device Model NumberFTRD 13
Device Catalogue Number200.72
Device Lot Number841593
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Initial Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexUnknown
Patient Weight65 KG